Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Bryan GOMEZ-VARGAS
|Number||Authors, Title and Details|
Veronica ANAYA, Bryan GOMEZ-VARGAS, David MORA, Ricardo RUIZ-BAIER: Incorporating variable viscosity in vorticity-based formulations for Brinkman equations. Comptes Rendus Mathematique, vol. 357, 6, pp. 552-560, (2019).
Mario ÁLVAREZ, Gabriel N. GATICA, Bryan GOMEZ-VARGAS, Ricardo RUIZ-BAIER: New mixed finite element methods for natural convection with phase-change in porous media. Journal of Scientific Computing, vol. 80, 1, pp. 141-174, (2019).
Mario ÁLVAREZ, Bryan GOMEZ-VARGAS, Ricardo RUIZ-BAIER, James WOODFIELD: Stability and finite element approximation of phase change models for natural convection in porous media. Journal of Computational and Applied Mathematics, vol. 360, pp.117-137, (2019).
Gabriel N. GATICA, Bryan GOMEZ-VARGAS, Ricardo RUIZ-BAIER: Formulation and analysis of fully-mixed methods for stress-assisted diffusion problems. Computers & Mathematics with Applications, vol. 77, 5, pp. 1312-1330, (2019).
Gabriel N. GATICA, Bryan GOMEZ-VARGAS, Ricardo RUIZ-BAIER: Analysis and mixed-primal finite element discretisations for stress-assisted diffusion problems. Computer Methods in Applied Mechanics and Engineering, vol. 337, pp. 411-438, (2018).